MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL AP HUMERAL HD 44X15 ECC; GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS

DEPUY ORTHOPAEDICS INC US GLOBAL AP HUMERAL HD 44X15 ECC; GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS
Model Number 1130-44-600
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon elected to perform a left shoulder revision arthroplasty on a patient who he performed a primary total shoulder arthroplasty on (b)(6) 2010.Surgeon noted that the patient performed well post operatively after her primary shoulder arthroplasty until 2018 when she experience several dislocations.Surgeon did not specify the exact number of dislocations of the left shoulder.Most recent dislocation happened on (b)(6) 2021 and doctor noted they had difficulty reducing the patient¿s shoulder this time but were successful in reducing it.Doi: (b)(6) 2010 dor: (b)(6) 2021.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> lot information not available.

Brand Name
GLOBAL AP HUMERAL HD 44X15 ECC
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12315918
Report Number1818910-2021-17763
Device Sequence Number3181646
Product Code HSD
UDI-Device Identifier10603295005872
UDI-Public10603295005872
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1130-44-600
Device Catalogue Number113044600
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CROSSLINK ANCHOR PG GLENOID 44; GLOBAL AP HUMERAL HD 44X15 ECC; CROSSLINK ANCHOR PG GLENOID 44; GLOBAL AP HUMERAL HD 44X15 ECC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR